# SDR CALA2025011300108

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 100,028 hours, 18,643 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148W71022
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5380-01113 REV B OP 020 - RH BS2370 PIVOT BULKHEAD FWD CHORD 1EA FASTENER HOLE FOUND CRACK. .   FUSELAGE RH BS 2370 PIVOT BULKHEAD FWD CHORD REPLACED AS PER EA 5380-01113 REV B OP 024.
